# SDR IPXA2017090621420

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 23,818 hours, 16,185 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO LE SLAT DISGREE LIGHT AND EICAS MESSAGE .  RAN CHECKLIST BUT LEADING EDGE LIGHT REMAINED ILLUMINATED. USED ALTERNATE FLAPS SWITCH TO GET TE FLAPS TO 20 FOR LANDING.  PERFORMED FIM 27-81-00-815-803 BLOCKS 1A THRU 1D AND BLOCK 28,  WITH NO FAULTS,  OPERATED FLAPS AND SLATS NUMEROUS TIMES, BOTH HYDRAULICALLY AND ELECTRICALLY . OK TO CONTINUE.  OPS CHECKED NORMAL
